# SDR DALA2020013080716

- Difficulty date: January 26, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 67,068 hours, 24,903 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disengaged
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL THE R3 DOOR SLIDE ASSEMBLY BECAME DISENGAGED FROM THE DOOR. SECURED GIRT BAR FOR 3R DOOR.
